# SDR HALA2014092700160

- Difficulty date: September 27, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 2,680 hours, 427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON AFT CARGO DOOR INNER FACE FWD AREA GAUGE.  REWORKED AREA IAW SRM 51-73-00.  DAMAGE BETWEEN FR61 AND FR61A BEAMS 4 AND 5.  DAMAGE 1.2500" X 1" DEPTH OF DENT .122., .043 REMAINING MATERIAL.  EDDY CURRENT - NO CURRENTS NOTED.  TREATED, PRIMED, AND PAINTED IAW SRM 52-32-00 AND E105-399000-TEMP.  OK TO CONTINUE SERVICE.
